# SDR C2XA97IA183

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12017291001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING SKIN WAS FOUND TO BE CRACKED AROUND THE CUTOUT FOR PANEL 641BB.  MAINTENANCE REPAIRED THE SKIN SECTION USING A DOUBLER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5730-01031.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
